# SDR F3LA2017082900201

- Difficulty date: August 15, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 47,185 hours, 23,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Part time: 47,185 hours, 23,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM -Y1292, BETWEEN FR66 AND FR70 CORRODED. REMOVED AND REPLACED FLOORBEAM -Y1292, BETWEEN FR66-FR68 AND FR68-FR70, IAW SRM 51-42-11.
